×

zbMATH — the first resource for mathematics

On subgroups of the general linear group over the skew field of quaternions which contain the symplectic group. (Russian, English) Zbl 1033.20044
Sib. Mat. Zh. 44, No. 2, 279-290 (2003); translation in Sib. Math. J. 44, No. 2, 225-234 (2003).
Subgroups of the general linear group over the skew field of quaternions are described which contain the symplectic group over some subfield of this skew field.

MSC:
20H25 Other matrix groups over rings
20E15 Chains and lattices of subgroups, subnormal subgroups
20E07 Subgroup theorems; subgroup growth
PDF BibTeX XML Cite
Full Text: EMIS EuDML